PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 67 | 3 | 269-275
Tytuł artykułu

A Schwarz lemma on complex ellipsoids

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a Schwarz lemma on complex ellipsoids.
Kategorie tematyczne
Rocznik
Tom
67
Numer
3
Strony
269-275
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-04-29
poprawiono
1996-11-20
Twórcy
  • Faculty of Engineering, Kyushu Kyoritsu University, Jiyugaoka, Yahatanishi-ku, Kitakyushu 807, Japan
Bibliografia
  • [1] G. Dini and A. S. Primicerio, Proper holomorphic mappings between generalized pseudoellipsoids, Ann. Mat. Pura Appl. (4) 158 (1991), 219-229.
  • [2] H. Hamada, A Schwarz lemma in several complex variables, in: Proc. Third International Colloquium on Finite or Infinite Dimensional Complex Analysis (Seoul, 1995), Kyushu Univ. Co-op., Fukuoka, Japan, 1995, 105-110.
  • [3] M. Jarnicki and P. Pflug, Invariant Distances and Metrics in Complex Analysis, de Gruyter, Berlin, 1993.
  • [4] L. Lempert, Holomorphic retracts and intrinsic metrics in convex domains, Anal. Math. 8 (1982), 257-261.
  • [5] L. Lempert, Intrinsic distances and holomorphic retracts, in: Complex Analysis and Applications '81, Bulgar. Acad. Sci., Sophia, 1984, 341-364.
  • [6] H. L. Royden and P. M. Wong, Carathéodory and Kobayashi metrics on convex domains, preprint.
  • [7] J. P. Vigué, Un lemme de Schwarz pour les domaines bornés symétriques irréductibles et certains domaines bornés strictement convexes, Indiana Univ. Math. J. 40 (1991), 293-304.
  • [8] J. P. Vigué, Le lemme de Schwarz et la caractérisation des automorphismes analytiques, Astérisque 217 (1993), 241-249.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv67z3p269bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.